# SDR SWIA202157709

- Difficulty date: February 28, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEAT TRACK @ FS 379.0 TO FS 677.0 LBL 9 HAS CORROSION     (C-CHECK RO 4/21/2021)    INSTALLED NEW SEAT TRACK AT LBL9 FS381-FS485 REF CRJ 700 AMM 53-00-49-400-801-A01 SEE CONTINUATION CARD FOR DETAILS
